MathSciNet Relay Station
MathSciNet bibliographic data
MR1641833 92D30
Diekmann, O.; De Jong, M. C. M.; Metz, J. A. J. A deterministic epidemic model taking account of repeated contacts between the same individuals. J. Appl. Probab. 35 (1998), no. 2, 448–462.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement